Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 37, Number 155
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

The Lagrange multiplier method for Dirichlet’s problem
James H. Bramble PDF
Math. Comp. 37 (1981), 1-11
The finite element method with Lagrange multipliers for domains with corners
Juhani Pitkäranta PDF
Math. Comp. 37 (1981), 13-30
On a dimensional reduction method. I. The optimal selection of basis functions
M. Vogelius and I. Babuška PDF
Math. Comp. 37 (1981), 31-46
On a dimensional reduction method. II. Some approximation-theoretic results
M. Vogelius and I. Babuška PDF
Math. Comp. 37 (1981), 47-68
Hydrocode subcycling stability
D. L. Hicks PDF
Math. Comp. 37 (1981), 69-78
An analysis of a uniformly accurate difference method for a singular perturbation problem
Alan E. Berger, Jay M. Solomon and Melvyn Ciment PDF
Math. Comp. 37 (1981), 79-94
A block-by-block method for Volterra integro-differential equations with weakly-singular kernel
Athena Makroglou PDF
Math. Comp. 37 (1981), 95-99
Note on irreducible diagonally dominant matrices and the convergence of the AOR iterative method
M. Madalena Martins PDF
Math. Comp. 37 (1981), 101-103
Krylov subspace methods for solving large unsymmetric linear systems
Y. Saad PDF
Math. Comp. 37 (1981), 105-126
Improving convergence rate in the method of successive approximations
James A. Pennline PDF
Math. Comp. 37 (1981), 127-134
Rate of convergence of discretization in Chebyshev approximation
C. B. Dunham and Jack Williams PDF
Math. Comp. 37 (1981), 135-139
Surfaces generated by moving least squares methods
P. Lancaster and K. Salkauskas PDF
Math. Comp. 37 (1981), 141-158
Optimal numerical differentiation using three function evaluations
J. Marshall Ash and Roger L. Jones PDF
Math. Comp. 37 (1981), 159-167
Computation of integrals with oscillatory and singular integrands
Bing Yuan Ting and Yudell L. Luke PDF
Math. Comp. 37 (1981), 169-183
On algorithmic equivalence in linear fractional programming
B. Mond PDF
Math. Comp. 37 (1981), 185-187
The rate of convergence of Chebyshev polynomials for functions which have asymptotic power series about one endpoint
John P. Boyd PDF
Math. Comp. 37 (1981), 189-195
Automatic selection of sequence transformations
J.-P. Delahaye PDF
Math. Comp. 37 (1981), 197-204
On the measure of totally real algebraic integers. II
C. J. Smyth PDF
Math. Comp. 37 (1981), 205-208
A class of Steiner triple systems of order $21$ and associated Kirkman systems
Rudolf A. Mathon, Kevin T. Phelps and Alexander Rosa PDF
Math. Comp. 37 (1981), 209-222
Lowest order squared rectangles and squares with the largest element not on the boundary
A. J. W. Duijvestijn and P. Leeuw PDF
Math. Comp. 37 (1981), 223-228
The problem of Sierpiński concerning $k\cdot 2^{n}+1$
Robert Baillie, G. Cormack and H. C. Williams PDF
Math. Comp. 37 (1981), 229-231
Addendum and corrigendum to: “High-precision values of the gamma function and of some related coefficients” [Math. Comp. 34 (1980), no. 150, 553–566; MR 81f:65004] by Fransén and S. Wrigge
Arne Fransén PDF
Math. Comp. 37 (1981), 233-235
Reviews and Descriptions of Tables and Books
PDF
Math. Comp. 37 (1981), 237-242